International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 124

Research Paper | Mathematics | India | Volume 2 Issue 6, June 2013


Gravitational Spiral Waves

Pradeep Kumar


Abstract: Waves propagate in Universe either in longitudinal or transverse form co-axially. Waves cannot travel successfully in these forms as Universe is not homogeneous in respect to medium. So, waves change its form of propagating and take the spiral form. Such form of gravitational waves travel with carrying energy more successfully. So, we need to think in this context and should revise waves energy equations


Keywords: Gravitational waves, Spiral wave, longitudinal waves, Transverse wave


Edition: Volume 2 Issue 6, June 2013,


Pages: 419 - 420


How to Cite this Article?

Pradeep Kumar, "Gravitational Spiral Waves", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=IJSROFF2013292, Volume 2 Issue 6, June 2013, 419 - 420

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Gravitational waves'

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2602 - 2606

N-Dimensional Plane Gravitational Waves with Background Metric

S. D. Deo, Sulbha R. Suple

Share this Article

Downloads: 119

Research Paper, Mathematics, India, Volume 2 Issue 7, July 2013

Pages: 65 - 67

Intensive Energy of Gravitational Waves

Pradeep Kumar

Share this Article

Similar Articles with Keyword 'Gravitational'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2602 - 2606

N-Dimensional Plane Gravitational Waves with Background Metric

S. D. Deo, Sulbha R. Suple

Share this Article

Similar Articles with Keyword 'waves'

Downloads: 61

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2602 - 2606

N-Dimensional Plane Gravitational Waves with Background Metric

S. D. Deo, Sulbha R. Suple

Share this Article

Similar Articles with Keyword 'Spiral'

Downloads: 100

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai, C. Selvaraj

Share this Article

Downloads: 116

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2424 - 2428

On a Subclass of Spiral-Like Functions by Applying Fractional Calculus

Waggas Galib Atshan, Raghda Naser Abdul-Hussien

Share this Article

Similar Articles with Keyword 'wave'

Downloads: 61

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Downloads: 32

Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

Share this Article

Similar Articles with Keyword 'longitudinal'

Downloads: 71

Research Paper, Mathematics, India, Volume 10 Issue 1, January 2021

Pages: 522 - 527

Load-Tolerating Capability of the Bearing due to Various Film Shapes of Rough Longitudinal Slider Bearing with Ferro-Lubricant

Girish C. Panchal, Himanshu C. Patel, Himesh A. Patel

Share this Article

Downloads: 130

Research Paper, Mathematics, Saudi Arabia, Volume 8 Issue 1, January 2019

Pages: 1188 - 1192

Multiply Fibred Manifolds

Safa Ahmed Babikir Alsid

Share this Article

Similar Articles with Keyword 'Transverse'

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 1630 - 1635

MHD Three Dimensional Free Convection Couette Flow with Transpiration Cooling

Mamta Goyal, Namrata Naraniya

Share this Article

Downloads: 106

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 3206 - 3212

MHD Free Convective Flow Over A Vertical Porous Surface with Ohmic Heating, Thermal Radiation and Chemical Reaction

Mamta Goyal, Sunita Choudhary

Share this Article
Top